Change search
ReferencesLink to record
Permanent link

Direct link
A remark on the stability of viscous shock-waves
KTH, Superseded Departments, Numerical Analysis and Computer Science, NADA.
1994 (English)In: SIAM Journal on Mathematical Analysis, ISSN 0036-1410, E-ISSN 1095-7145, Vol. 25, no 6, 1463-1467 p.Article in journal (Refereed) Published
Abstract [en]

Recently, Szepessy and Xin gave a new proof of stability of viscous shock waves. A curious aspect of their argument is a possible disturbance of zero mass, but log(t)t-1/2 amplitude in the vicinity of the shock wave. This would represent a previously unobserved phenomenon. However, only an upper bound is established in their proof. Here, we present an example of a system for which this phenomenon can be verified by explicit calculation. The disturbance near the shock is shown to be precisely of order t-1/2 in amplitude.

Place, publisher, year, edition, pages
PHILADELPHIA: SIAM PUBLICATIONS , 1994. Vol. 25, no 6, 1463-1467 p.
Keyword [en]
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-51567DOI: 10.1137/S0036141092239648ISI: A1994PP81900001OAI: diva2:464623
QC 20111214Available from: 2011-12-13 Created: 2011-12-13 Last updated: 2011-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szepessy, Anders
By organisation
Numerical Analysis and Computer Science, NADA
In the same journal
SIAM Journal on Mathematical Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link